# SDR CALA2025070206146

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 81,186 hours, 29,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - FOUND SLIDE OVERWING LIGHT AND SLIDE LIGHT INOPERATIVE AND NEEDS FUSES.  COMPLIED WITH. REF FIM 33-50/801 REMOVED AND REPLACED POWER SUPPLY FUSES, RT AFT,  & RT FWD IAW AMM 33-51-06-960-804 WDM 33-51-11. OPS CHECK OK. REVERSED MEL 3314A.
